# SDR 2002UALA01578

- Difficulty date: October 13, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 16,254 hours, 6,130 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Debonded
- Location: Windshield
- Part time: 16,254 hours, 6,130 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO CRACKED RIGHT WINDSHIELD.  THE DISBONDING OF THE WHITE SILICONE PRESSURE SEAL ALLOWED WATER TO ENTER THE BUS BAR AREA WHICH RESULTED IN ARCING AND SHATTERED THE WINDOW OUTER PLY.  THE WINDOW WAS REPLACED.
